# SDR VNAA2011091300008

- Difficulty date: September 7, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 17,744 hours, 18,415 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 4568002001
- Condition: Failed
- Location: Te Flap
- Part time: 17,090 hours, 17,797 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL300 IN SMOOTH AIR EN ROUTE FROM CLT TO MOB, CREW REPORTED NOSE OF AIRCRAFT NOSED OVER APPROXIMATELY TWO (2) TO THREE (3) DEGREES.  THIS WAS REPEATED NOSE UP AND NOSE DOWN, WITH A JERKING MOTION, FOR A COUPLE OF MINUTES.  SHORTLY AFTER, CREW RECEIVED A FLAPS DEGRADED STATUS MESSAGE.  CREW DIVERTED TO MGM.  FLAPS OPERATED NORMALLY WHEN SELECTED FOR LANDING AND AIRCRAFT LANDED IN MGM WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED LEFT FPTU (FLAP POSITION TRANSMITTER UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
